# SDR SCNA96107

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1030-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON THE LEFT SIDE CABIN SEAT TRACK, BS 1030 TO 1130.  CORROSION WAS WITHIN LIMITS BETWEEN BS 1070 TO 1130.  REMOVED, FABRICATED AND INSTALLED A NEW SECTION FROM BS 1010 TO 1070 IN ACCORDANCE WITH B727 SRM 53-10-5.
